# SDR C2XA05SH023

- Difficulty date: April 7, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,518 hours, 13,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING A SERVICE/ROUTINE CHECK THE RIGHT EXTERNAL OVERWING EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-10.  THE ENSUING OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
